# SDR SWAA2023032002231

- Difficulty date: February 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT R-1 SERVICE DOOR CUTOUT LOWER SILL INNER SCUFF PLATES SUPPORT ANGLE<[01] REMOVED SURFACE CORROSION ON R-1 LOWER MAIN SILL I/B ANGLE ON UPPER SURFACE PER B737-700 SRM 51-10-02-0G-G.;[02] VERIFIED STEP1;[03] MEASUREMENTS FOR INNER CHORD; ORIGINAL MATERIAL 0.80'; MATERIAL LOSS .023' AND MATERIAL REMAINING 0.067' FOUND TO BE OUT OF LIMITS PER B737-700 SRM 53-10-15-1A-2 STEP 4.C.(2). (A) FIGURE 103 DETAIL D. TOOL USED DEPTH GAUGE B/C 170642 DUE:10-12-23.;[04] INSTALLED EWIS AND FOD PROTECTION AROUND AREA AS PER AMM 20-60-07-913-801.;[05] VERIFIED STEP # 3 AND 4;[06] REMOVED SUPPORT ANGLE AT R-1 SERVICE DOOR CUTOUT LOWER SILL INNER SCUFF PLATES AS PER B 737-700 SRM 51-40-02-0G-0.;[07] CORRECTION TO STEP #3; MEASUREMENTS ARE FOR THE SUPPORT ANGLE.;[08] CORRECTION TO STEP #3 AND #7; MEASUREMENTS ARE FOR THE SUPPORT ANGLE; ORIGINAL MATERIAL 0.090'.;[09] FOR CLARIFICATION PORPUSES CORRECTION FOR #3 STEP ** ORIGINAL MATERIAL IS 0.090' **;[10] OK TO LOCATE AND DRILL HOLES;[11] LOCATED AND DRILLED NEW ANGLE SUPPORT REF B737-700 SRM 51-40-05-0G-0; TREATED AND PRIME AREAS DRILLED REF. B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[15] OK TO INSTALL NEW SUPPORT ANGLE;[16] INSTALLED SUPPORT ANGLE AT R-1 SERVICE DOOR CUT OUT LOWER SILL INNER CHORD REF B737-700 SRM 51-40-02-0G-0;[17] VERIFIED STEP 16;[18] REMOVED AND REPLACED ANGLE AT R-1 SERVICE DOOR CUT OUT LOWER SILL INNER CHORD REF. B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310
